Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Problem with breathing, heat in stomach, blood clots in stool. Treatment?

Dear Sir, I do exercises regularly and i dont smoke and i maintain healthy diet but the last one month i have been suffering form problem with Breath when ever i breath i feel pressure in esophagus area and i.. i checked with doctor and ECG report was normal.. i am also suffering with heat in stomach..heat in arms and legs occationally,some times i found blood clots in stool.. i request you to kindly suggest a solution to my problem..
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
Acute gastritis can present with similar symptoms as yours. But blood in stool is due to intestinal infection which can be caused by bacteria or parasites.I suggest you get a stool examination with culture to rule out infection. Based on the test results, appropriate antibiotics can be prescribed by your doctor. I also suggest you to avoid spicy food, drink lots of water. Thanks.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor